# SDR ABXA9800795

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Handle
- Part number: AR25291GR41
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THAT THE COCKPIT DOOR WOULD NOT OPEN FROM CABIN SIDE.  REPAIRED COCKPIT DOOR HANDLE AS REQUIRED, OPS CHECKED GOOD.
